# SDR IPXA2014071883651

- Difficulty date: March 26, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LT OTBD AILERON T/E DELAMINATED AT INBD END NEAR STA XOA840.     REPAIRED DELAMINATED SRM 57-60-80 REPAIR 1, 51-62-01, & 51-91-08.
